논문KCI 등재
The expressions of solutions and periodicity for some nonlinear systems of rational di¤erence equations
0
조회
0
다운로드
3
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper we investigate the expressions of solutions and the periodic nature of the following systems of rational difference equations with order four with initial conditions x-3, x-2, x-1, x0, y-3, y-2, y-1 and y0 are arbitrary real numbers.
Abstract
In this paper we investigate the expressions of solutions and the periodic nature of the following systems of rational difference equations with order four with initial conditions x-3, x-2, x-1, x0, y-3, y-2, y-1 and y0 are arbitrary real numbers.
참고문헌 (58)
- R. P. Agarwal, "Periodicity and stability of solutions of higher order rational difference equation", Advanced Studies in Contemporary Mathematics, 17(2), pp.181~201 (2008), 장전수학회
- R.P. Agarwal, "On the Solution of Fourth-Order Rational Recursive Sequence", Advanced Studies in Contemporary Mathematics, 20(4), pp.525~545 (2010), 장전수학회
- C. D. Ahlbrandt, "Discrete Hamiltonian Systems: Difference Equations, Continued Fractions, and Riccati Equations" (1996), Kluwer Academic Publishers
- M. Aloqeili, "Dynamics of a rational difference equation", Appl. Math. Comp., 176(2), pp.768~774 (2006)
- N. Battaloglu, "The dynamics of the difference equation", ARS Combinatoria, 97, pp.281~288 (2010)
- R. J. H. Beverton, "On the Dynamics of Exploited Fish Populations" (2004), Blackburn Press
- E. Camouzis, "Global asymptotic behavior of positive solutions on the systemof rational difference equations xn+1 = 1+1=yn-k, yn+1 =yn=xn-myn-m-k", Appl. Math. Letters, 17, pp.733~737 (2004)
- E. Camouzis, "Rational systems in the plane", Journal of Difference Equations and Applications, 15(3), pp.303~323 (2009)
- C. Cinar, "On the positive solutions of the difference equation system xn+1 =1", yn, yn+1 = yn, Appl. Math. Comput., pp.2004, 158[DOI]
- C. Cinar, "On the positive solutions of the difference equation system xn+1 = m", yn, yn+1 = pyn, J. Inst. Math. Comp. Sci., pp.2005, 18[DOI]
- C. Cinar, "On the positive solutions of the difference equation system xn+1 = 1", zn, yn+1 = yn, xn-1, pp.J. Inst. Math. Comp. Sci., 2005[DOI]
- D. Clark, "A coupled system of rational difference equations", Comp. Math. Appl., 43, pp.849~867 (2002)
- P. Cull, "Difference Equations: From Rabbits to Chaos, Undergraduate Texts in Mathematics" (2005), Springer
- S. E. Das, "On a system of rational difference equations", World Applied Sciences Journal, 10(11), pp.1306~1312 (2010)
- E. M. Elabbasy, "On the solutions of a class of difference equations systems", Demonstratio Mathematica, 41(1), pp.109~122 (2008)
- E. M. Elabbasy, "Global behavior of the solutions of difference equation", Adv. Di¤er. Equ., 2011, pp.28~ (2011)
- E. M. Elabbasy, "Some properties and expressions of solutions for a class of nonlinear difference equation", Utilitas Mathematica, 87, pp.93~110 (2012)
- E. M. Elabbasy, "Global attractivity and periodic nature of a difference equation", World Appl. Sci. J., 12(1), pp.39~47 (2011)
- S. Elaydi, "An Introduction to Difference Equations, Undergraduate Texts in Mathematics" (2005), Springer
- H. El-Metwally, "Global behavior of an economic model", Chaos, Solitons and Fractals, 33, pp.994~1005 (2007)
- E. M. Elsayed, "On the solutions of higher order rational system of recursive sequences", Mathematica Balkanica, 21(3-4), pp.287~296 (2008)
- E. M. Elsayed, "On the solutions of a rational system of difference equations", Fasciculi Mathematici, 45, pp.25~36 (2010)
- Elsayed Mohammed Elsayed, "Dynamics of Recursive Sequence of Order Two", Kyungpook Mathematical Journal, 50(4), pp.483~497 (2010), 경북대학교 자연과학대학 수학과
- E. M. Elsayed, "Behavior of a rational recursive sequences", Studia Univ. " Babes-Bolyai ", Mathematica, 56(1), pp.27~42 (2011)
- E. M. Elsayed, "Solution and attractivity for a rational recursive sequence", Dis. Dyn. Nat. Soc., 2011(982309), pp.17~ (2011)
- E. M. Elsayed, "On the solution of some difference equations", European J. Pure Appl. Math., 4(3), pp.287~303 (2011)
- E. M. Elsayed, "Solutions of rational difference system of order two", Math. Comput. Mod., 55, pp.378~384 (2012)
- E. M. Elsayed, "Behavior and expression of the solutions of some rational difference equations", Journal of Computational Analysis and Applications, 15(1), pp.73~81 (2013)
- E. M. Elsayed, "Solution for systems of difference equations of rational form of order two", Computational and Applied Mathematics, 33(3), pp.751~765 (2014)
- E. M. Elsayed, "On the solutions and periodic nature of some systems of difference equations", International Journal of Biomathematics, 7(6), pp.26~ (2014)
- E. M. Elsayed, "New method to obtain periodic solutions of period two and three of a rational difference equation", Nonlinear Dynamics, 79(1), pp.241~250 (2015)
- E. M. Elsayed, "Dynamics and global behavior for a fourthorder rational difference equation", Hacettepe Journal of Mathematics and Statistics, 42(5), pp.479~494 (2013)
- E. M. Elsayed, "Global behavior and periodicity of some difference equations", Journal of Computational Analysis and Applications, 19(2), pp.298~309 (2015)
- E. A. Grove, "Existence and behavior of solutions of a rational system", Commun. Appl. Nonlinear Anal., 8, pp.1~25 (2001)
- E. A. Grove, "Periodicities in Nonlinear Difference Equations", pp.2005, Chapman & Hall
- V. L. Kocic, "Global Behavior of Nonlinear Difference Equations of Higher Order with Applications" (1993), Kluwer Academic Publishers
- M. R. S. Kulenovic, "Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures", pp.2001, Chapman & Hall
- A. S. Kurbanli, "On the behavior of positive solutions of the system of rational difference equations", Math. Comput. Mod., 53, pp.1261~1267 (2011)
- A. S. Kurbanli, "On the behavior of solutions of the system of rational difference equations", Adv. Differ. Equ., 2011, pp.40~ (2011)
- A. Y. Özban, "On the positive solutions of the system of rational difference equations, xn+1 = 1", yn-k, yn+1 = yn, J. Math. Anal. Appl., pp.2006, 323[DOI]
- G. Papaschinopoulos, "On the system of two difference equations of exponential form: xn+1 = a + bxn-1e-yn, yn+1 = c +dyn-1e-xn", Mathematical and Computer Modelling, 54(11-12), pp.2969~2977 (2011)
- A. G. Shannon, "A BASIC LINEAR RECURSIVE SEQUENCE OF ARBITRARY ORDER", Advanced Studies in Contemporary Mathematics, 21(2), pp.119~124 (2011), 장전수학회
- D. Simsek, "On the solutions of the system of difference equations xn+1 = max {A", xn,yn, yn, xn, pp.yn}, Dis. Dyn. Nat. Soc.[DOI]
- N. Touafek, "On the solutions of systems of rational difference equations", Math. Comput. Mod., 55, pp.1987~1997 (2012)
- N. Touafek, "On the periodicity of some systems of nonlinear difference equations", Bull. Math. Soc. Sci. Math. Roumanie, Tome 55, 103(2), pp.217~224 (2012)
- I. Yalcinkaya, "On the global asymptotic stability of a second-order system of difference equations", Disc. Dyn. Nat. Soc., 2008(860152), pp.12~ (2008)
- I. Yalçinkaya, "On the global asymptotic behavior of a system of two nonlinear difference equations", ARS Combinatoria, 95, pp.151~159 (2010)
- I. Yalçinkaya, "Global asymptotic stability of a system of diffrence equations", Applicable Analysis, 87(6), pp.689~699 (2008)
- I. Yalcinkaya, "Global asymptotic stability of two nonlinear difference equations", Fasciculi Mathematici, 43, pp.171~180 (2010)
- I. Yalcinkaya, "On the solutions of systems of difference equations", Adv. Di¤er. Equ., 2008(143943), pp.9~ (2008)
- I. Yalcinkaya, "On the solutions of a systems of difference equations", International Journal of Mathematics and Statistics, 9(S11), pp.62~67 (2011)
- X. Yang, "On the system of high order rational difference equations xn =a", yn-p, yn =byn-p, Appl. Math. Comp., pp.2005, 171(2)[DOI]
- Y. Zhang, "On the system of rational difference equations", Appl. Math. Comp., 176, pp.403~408 (2006)
- Y. Zhang, "On the nonlinear difference equation system", Comp. Math. Appl., 53, pp.1561~1566 (2007)
- C. Wang, "Global asymptotic stability of equilibrium point for a family of rational difference equations", Applied Mathematics Letters, 24(5), pp.714~718 (2011)
- T. K. YULDASHEV, "ON A FIRST ORDER QUASILINEAR PARTIAL DIFFERENCE EQUATION", Advanced Studies in Contemporary Mathematics, 23(4), pp.677~680 (2013), 장전수학회
- E.M. E. Zayed, "On the rational recursive sequence xn+1 =axn - bxn", cxn - dxn-k, 2008, pp.15, 47~57
- E. M. E. Zayed, "On the rational recursive sequence xn+1 = Axn +(βxn + γxn-k)", (Cxn + Dxn-k), 2009, pp.16, 91~106
관련 논문AI추천
ON A SYSTEM OF TWO NONLINEAR DIFFERENCE EQUATIONS OF ORDER TWOE. M. Elsayed장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2015 · 제18권 제3호On a systems of rational di¤erence equations of order twoM.M.Eldessoky장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제2호Behavior of Solutions of a Fourth Order Difference EquationRaafat Abo-Zeid경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제2호A solvable system of difference equationsDurhasan T. Tollu, Necati Taskara, Nouressadat Touafek, Yasin Yazlik대한수학회 · 대한수학회논문집2020 · 제35권 제1호On the Solution of Fourth-Order Rational Recursive SequenceE. M. Elsayed, R.P. Agarwal장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제4호Periodicity and stability of solutions of higher order rational difference equationE. M. Elsayed, R. P. Agarwal장전수학회 · Advanced Studies in Contemporary Mathematics2008 · 제17권 제2호
이 간행물의 다른 논문 (14건)
Some Relationships Between q-Product Identities, Combinatorial Partition Identities and Continued-Fraction IdentitiesH. M. Srivastava, M. P. Chaudharypp. 265-272DEGENERATE BERNOULLI POLYNOMIALS ASSOCIATED WITH p-ADIC INVARIANT INTEGRAL ON ZpT. Kimpp. 273-279EXPONENTIAL STABILITY OF QUASIREPRESENTATIONS ON TOPOLOGICAL VECTOR SPACESA. I. Shternpp. 281-284SOME NEW IDENTITIES OF SYMMETRY FOR THE MODIFIED GENERALIZED q-EULER POLYNOMIALS UNDER S5T. Kim, J.-J. SEOpp. 285-291CHARACTERIZATIONS OF THE COLUMN RANK PRESERVERS OF BOOLEAN MATRICESK-T Kang, S-Z Songpp. 293-300
